# SDR C2XA06SH094

- Difficulty date: September 18, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 16,243 hours, 12,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524061007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK AN EDDY CURRENT INSPECTION OF THE MAIN DOOR STOP ATTACHMENT HOLE ON FRAME 15 AT STR 14L INDICATED A CRACK.  MAINTENANCE REAMED THE AFFECTED HOLE AND SUBSEQUENT DYE PENETRANT INSPECTION IAW EC 5310-01386 REVEALED NO RELEVANT INDICATIONS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
